# SDR SWAA2021071981844

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 807-836
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS807 - BS836 RBL26 WL160. ; / [01] EVALUATED CORROSION ON WEB FOUND DEEPEST MEASUREMENT AT BS 827 REMOVED 0.020 FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE P/N ATS 400 P/N UNKNOWN; [02] VERIFIED CORROSION ON WEB FOUND DEEPEST MEASUREMENT AT BS 827 REMOVED 0.020 FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE P/N ATS 400 P/N UNKNOWN; [03] REMOVED SUBTHRESHOLD WEB BS 794-BS847 RBL26 WL 160 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW SUBTHRESHOLD WEB; INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8120; DWG146A8340.; [05] LOCATED; DRILLED; DEBURRED NEW SUBTHRESHOLD WEB; INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8120; DWG146A8340; VERIFIED.; [06] OK TO INSTALL AFT CARGO BAY SUBTHRESHOLD WEB.; [07] VERIFIED OK TO INSTALL AFT CARGO BAY SUBTHRESHOLD WEB.; [08] INSTALLED AFT CARGO BAY SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340.; [09] VERIFIED INSTALLED AFT CARGO BAY SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340.; [10] COMPLETED
